MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated atellica im high-sensitivity troponin i (tnih) results which were discordant relative to alternate-method testing.Siemens is investigating.
 
Event or Problem Description
The customer reports observation of elevated atellica im high-sensitivity troponin i (tnih) results which were discordant relative to alternate-method testing when using tnih lot 114.An initial elevated atellica im tnih result was observed for a 28-year-old female patient.New samples were drawn and tested on the following two days, and each sample produced an elevated tnih result.The physician questioned these elevated results, and the patient¿s sample was sent to another laboratory for testing using an alternate method (roche).The alternate-method result was much lower (near or below cutoff), and considered consistent with the patient¿s clinical condition.The atellica im tnih results were identified as falsely elevated.There are no allegations of any adverse patient consequences in association with the observed result discordance.Note: each observation of an erroneous atellica im tnih result is reported separately.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key25094006
Report Number1219913-2026-00087
Device Sequence Number5031572
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)17804114(17)261230
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10997840
Device Lot Number17804114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale